# SDR DALA2015032702456

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 33,901 hours, 17,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 13:  REPLACED ROW 13 SEAT LIGHT ASSY.
